# SDR 2002UALA01391

- Difficulty date: August 30, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 39,131 hours, 11,700 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM BODY STATION 297 RBL 42 HAS MATERIAL LOSS DUE TO CORROSION REMOVAL.  MAJOR REPAIR ACCOMPLISHED.  ANGLE REPAIR INSTALLED.
